# SDR WX0A2015100872925

- Difficulty date: October 5, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N303NV
- Make and model: Airbus A319-112
- Aircraft serial: 2271
- Aircraft time: 33,806 hours, 22,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW AMM 25-65-00.  LIGHT OPERATIONS CHECKED GOOD.
